Abstract and Applied Analysis

Global Stability and Oscillation of a Discrete Annual Plants Model

S. H. Saker

Full-text: Open access

Abstract

The objective of this paper is to systematically study the stability and oscillation of the discrete delay annual plants model. In particular, we establish some sufficient conditions for global stability of the unique positive fixed point and establish an explicit sufficient condition for oscillation of the positive solutions about the fixed point. Some illustrative examples and numerical simulations are included to demonstrate the validity and applicability of the results.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 156725, 18 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170926

Digital Object Identifier
doi:10.1155/2010/156725

Mathematical Reviews number (MathSciNet)
MR2746004

Zentralblatt MATH identifier
1207.39023

Citation

Saker, S. H. Global Stability and Oscillation of a Discrete Annual Plants Model. Abstr. Appl. Anal. 2010 (2010), Article ID 156725, 18 pages. doi:10.1155/2010/156725. https://projecteuclid.org/euclid.aaa/1313170926


Export citation